# SDR C2XA00IA417

- Difficulty date: November 14, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N22727
- Make and model: Emb EMB-120RT
- Aircraft serial: 120177
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Part number: 168400200
- Condition: Leaking
- Location: Aft
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A FUEL SMELL IN COCKPIT WITH THE APU BLEED SELECTED ON. MX PLACED THE APU ON MEL 49-52-01, CATEGORY C, PLACARD #001986, AND A/C WAS RETURNED FOR SERVICE. 11/14/00 MX REMOVED/REPLACED APU IAW EMB-120 MM49-10-01 AND A/C WAS APPROVED FOR RETURN TO SERVICE.
